MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: during startup, a hamilton-c3 ventilator displayed multiple technical events related to the qvent flow sensor, and the self-test failed.The qvent sensor is responsible for measuring internal gas flow and is directly connected to the mainboard.After replacing the mainboard, the ventilator started up correctly, with no patient involved.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): the complaint was received with the description: self-test failed with tf 431008 (q ventflow sensor error technical fault), (technical event - (te) 231012 (q ventflow sensor defect technical event).No patient was involved and no harm was reported.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.
 
Additional Manufacturer Narrative
Hamilton medical ag has not received the device or the mainboard for investigation.No further information has been received.However, the on-site technician confirmed that the mainboard was replaced, and the device functioned as intended thereafter.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that a hamilton-c3 ventilator showed technical event (te) and technical fault (tf) alarms during startup.These alarms were linked to the qvent flow sensor, and the device did not pass its self test.The log files confirmed these alarms.The qvent flow sensor measures the airflow inside the device and is connected directly to the mainboard.The field service team found that the mainboard was the cause of the issue, since it communicates with the flow sensor.After replacing the mainboard, the ventilator started normally and worked without any further errors.Based on the information available, no patient was involved.The case is considered closed.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22892689
Report Number3001421318-2025-00771
Device Sequence Number17638903
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)200910(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/02/2025
Not provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/06/2025
01/26/2026
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown